# SDR 2008UALA00414

- Difficulty date: January 24, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Aircraft time: 50,387 hours, 35,477 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER HINGE CUTOUT AT FWD GALLEY DOOR HAS ONE FASTENER HOLE WITH CRACK INDICATIONS AT LOWER FWD CORNER OF THE CUTOUT.  MAJOR REPAIR: REMOVED DAMAGE. INSTALLED STRUCTURAL FILLER AND DOUBLER.
